# SDR SWAA2022120874183

- Difficulty date: November 21, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Rbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN BS 344 - 360, LBL11, WL208.1.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02,  SRM 51-10-02, ITEM 9, AND DWG 141A5400, SHEET 46, REV A.
